# SDR AALA201706159021

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 7,374 hours, 2,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR DISPLAYS A CHECK DOOR PRESSURE MESSAGE. SERVICED THE DOOR ASSIST BOTTLE TO NORMAL RANGE IAW AMM 52-22-14.
